# SDR AALA202508283445

- Difficulty date: August 24, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 1,776 hours, 706 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVEN IN FORWARD GALLEY STARTS SMOKING WHEN TURNED ON.   REMOVED AND REPLACED NUMBER 1 OVEN AT FIRST CLASS GALLEY. PER AMM 25-32-00. OPERATIONAL CHECKS GOOD.
